Loading…
Loading…
These medicines contain the same active ingredient: Phenylephrine (5mg) + Chlorpheniramine Maleate (2mg)
MedPrice does not recommend, endorse, or prescribe any medication. All information displayed is for educational and price-comparison purposes only. Always consult a qualified healthcare professional before starting, changing, or stopping any medication.